[Designated second-class medicinal products] パブロン SゴールドW microparticles Taisho Baibao Neng S GOLD W cold microparticles 12 packs
◆Baibao Neng S GOLD W Cold Granules contains 6 active ingredients including ambroxol hydrochloride and L-carbocisteine, which is a medicine that is effective for 11 cold symptoms such as sore throat, cough and nasal discharge. It is a cold medicine.
◆Please use as regular medicine at home.
◆It also contains codeine dihydrogen phosphate, which is a cough suppressant.
Relieve cold symptoms (sore throat, cough, stuffy nose, stuffy nose, sneezing, tanning, headache, fever, chills, joint pain, muscle pain)
15 years old and above: 1 sachet 3 times a day
12 years old and 14 years old: 1/2 sachet 3 times a day
Under 12 years old: Do not take (1) Please strictly follow the prescribed usage and dosage.
(2) If children take it, please take it under the guidance and supervision of parents.
1 package (0.96 grams) of ingredients
Ambroxol hydrochloride 15 mg
L-Carbocisteine 250mg Codeine Dihydrogen Phosphate 8mg
Paracetamol 300mg Chlorpheniramine Maleate 2.5mg
(1) Store in a cool and dry place, avoid direct sunlight.
(2) Please keep it out of the reach of children.
(3) Do not replace other containers. (this may lead to abuse or change the quality)
(4) Do not take the product after the expiration date. Even within the expiration date, take within 6 months of opening. (maintain quality)
★ Things you shouldn't do (If you're not careful, your current symptoms will get worse and you're prone to side effects and accidents.)
1. Do not give to the following people (1) People who have allergic symptoms due to this drug or drug ingredients.
(2) People with asthma after taking this medicine, other cold medicines or antipyretic analgesics.
(3) Children under the age of 12.
2. Do not use any of the following medicines while taking this medicine Other cold medicines, antipyretic analgesics, sedatives, antitussive expectorants, antihistamines and other oral medicines (oral medicines for rhinitis, motion sickness medicines, allergy medicines, etc.)
3. Do not drive vehicles or machinery after taking the medicine.
(may be drowsy)
4. People who are breastfeeding should not take this medication or avoid breastfeeding while taking this medication.
5. Do not drink alcohol before and after taking it
6. Do not use for a long time
Designated category 2 medical products, please note (contraindication) on the use of medical products, please confirm ください. Log in to the seller, にご chat, ください.
リニューアルににい, パッケージ, and content, etc., will be notified when it comes to changing occasions. To め ご 䁏 だ さ い.
Commodity classification: Designated second-class medicinal products
【Product details of セルフメディケーション tax system
● ゴ ン s ド ー ル パブロ パブロ ア, ア ン ブロキソ ー ル 塩 acid 塩, L-カ ル ボ シ ス テ イ ン をはじめ 6 types の effective ingredients を し, の ど ど ど ど み み ど ど ど ど ど の の の に を あらわす あらわす あらわす あらわすDesu.
●The family's standing 斬としてご use ください.
|・Alleviation of symptoms|
・Take it within 30 minutes after eating.
Above 15 years old: 1 pack, the number of times to take: 3 times a day
12-14 days: 1/2 pack, the number of times to take: 3 times a day
12 years ago: taking しないこと
・Destination められた usage and dosage
・Occasionally, if you take it for a small child, you should take it if you are a protector's guidance and supervision.
| (in 1 pack (0.96g))|
アンブロキソール diacid: 15mg
L-Carbosis テイン: 250mg
ジヒドロコデインリン Acid: 8mg
クロルフェニラミンマレイン Sodium: 2.5mg
riboflavin (ビタミンB2): 4mg
Added objects: ス ル 、 ー ス, D-マ ン ニ ト ー ル, バレ イ ショデ ン プ ン プ ン プ ン プ ン プ ケ ケ ケ ケ ア ア ア ア ア プロピ プロピ ル ロ ル ロ ー ス, ア ス パ ル テ ー ム (L-フェニ ル ア ラ ニ ン ニ ニ), spice, オ ク テニ ル コハ コハ コハ ン プ ン Na Na Na Na Na Na Na Na Na Na Na Na
により of this medicine, yellow urine, になることがありますが, これはビタミンB2によるもので, ごりません.
(1) Keep it in the place of direct sunlight.
(2) Small children's hands are kept at the place where they are kept.
(3) His container is replaced by えないでください. (Causes of misuse, quality, quality, and quality)
(4) 1 sachet should be taken when it is broken or left, and it should be stored or taken within 2 days.
(5) After the expiration date is over, the product should be taken and taken.
(Shou ら な い and present symptoms が 悪 Hua し た り, side effects and accidents が こ り や す く な り ま す)
1. The person who takes the next time is taking しないでください
(1) The ingredients of the original and the ingredients of the original are those who have symptoms.
(2) People who take this medicine, antipyretic and analgesic medicines.
(3) A 12-year-old child.
2. Take this medicine and use it
Other herbs, antipyretic and analgesic herbs, sedative herbs, antitussive and phlegm-relieving herbs, anti-ヒスタミン剤を containing herbs for oral administration, etc.
3. After taking it, you will be able to operate the machine again after taking it.
(Mianji, etc. があらわれることがあります)
4. The person who is breastfeeding should take this medicine and take this medicine at the occasion of breastfeeding and avoid it.
5. Drinking alcohol before and after taking it
6. Long-term use しないでください
★Talking about すること
1. Before taking the medicine, the doctor and the pharmacist should talk to the registered seller again.
(1) Physicians are also treated by physicians.
(2) Pregnant women are pregnant again.
(3) 薬などによりアレルギー symptoms are caused by people.
(4) People with symptoms of times.
high fever, difficulty urinating
(5) The times of diagnosis are subject to people.
Heart disease, liver disease, kidney disease, gastric/duodenal ulcer, glaucoma, respiratory dysfunction, obstructive sleep apnea syndrome, obesity
5-6 times of use